MathSciNet Relay Station
MathSciNet bibliographic data
MR331719 65D15
Lee, C. M.; Roberts, F. D. K. A comparison of algorithms for rational $l\sb{\infty }$ approximation. Math. Comp. 27 (1973), 111–121; addendum, ibid. 27 (1973), no. 121, loose microfiche suppl. A1–A11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement